Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    611. R. Naghipour (joint with S. Jahandoust),
    Quintasymptotic sequences over an ideal and quintasymptotic cograde,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    612. M. Shadab,
    l1-Munn ideal amenability of certain semigroup algebras,
    Methods Funct. Anal. Topology 19(2013), 187-190  [abstract]   
     
    613. N. Farajzadeh Tehrani, M. R. Razvan and S. Yassaman,
    Global analysis of a delay SVEIR epidemological model,
    Iranian J. Sci. Tech. (to appear) [abstract]   
     
    614. A. Rahimi (Joint with M. Chardin and J.P. Jouanolou),
    The eventual stability of depth, associated primes and cohomology of a graded module,
    J. Commut. Algebra 5(2013), 63-92  [abstract]   
     
    615. K. Divaani-Aazar (Joint with M. Nikkhah Babaei),
    Gorenstein injective envelopes of artinian modules,
    Comm. Algebra (to appear) [abstract]   
     
    616. S. Akbari (Joint with M. Aghabali, M. Ariannejad, and A. Madadi),
    Vector space generated by the multiplicative,
    J. Algebra Appl. (to appear) [abstract]   
     
    617. S. Akbari and R. Nikandish (Joint with M. J. Nikmehr),
    Some results on the intersection graphs of ideals of rings,
    J. Algebra Appl. 12(2013), 13 pages  [abstract]   
     
    618. S. Akbari and S. Zare (Joint with M. Kano),
    A generalization of 0-sum flows in graphs,
    Linear Algebra Appl. 438(2013), 3629-3634  [abstract]   
     
    619. S. Akbari (Joint with S. Khojasteh),
    Some criteria for the finiteness of cozero-divisor graphs,
    J. Algebra Appl. 12(2013), 12 pages  [abstract]   
     
    620. M. Soleimani-damaneh,
    Generalized convexity and characterization of (weak) Pareto-optimality in nonsmooth multiobjective optimization problems,
    IJITDM (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.